# SDR REXA2020041300448

- Difficulty date: March 22, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N300PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15300
- Aircraft time: 15,306 hours, 10,715 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION : CORROSION ON SIDE SEAT RAILS STRG 15RH BTW STA ( FS669.40-FS720.85 ) (FS744.15-FS761.85 ) ( FS785.15- FS847.00+8.40) ( FS847.00 +8.40 - FS847.00+16 ) ( FS847.00+16-FS847.70 ) ( FS847.70-FS913.00 )( FS913.00-FS969.00 ) PAX CABIN ( TCI : 53-20-318 ) ( TASK CARD 900-53-900-514 ) ( CPAX )                                           
SUMMARY: ON NRC. 00230, CORROSION LEVEL 2. CORROSION ON SIDE SEAT RAILS STRG 15RH BTW STA ( FS669.40-FS720.85 ) (FS744.15-FS761.85 ) ( FS785.15- FS847.00+8.40 ) ( FS847.00 +8.40 - FS847.00+16 ) ( FS847.00+16-FS847.70 ) ( FS847.70-FS913.00 )( FS913.00-FS969.00 ) FOUND OUT OF LIMITS PER CRJ-900 SRM 53-41-49-101-001-A02 AND WERE REPLACED PER CRJ-900 AMM 53-00-49
